# SDR DALA2022051903453

- Difficulty date: May 11, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 137,690 hours, 20,154 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 DURING MONITOR INSPECTION CARD, RH WING SLAT 11 TRAILING EDGE WEDGE UPPER SKIN WAS FOUND DISBONDED IN THE CORNER, CORRECTIVE ACTION: RH WING SLAT 11 TRAILING EDGE WEDGE UPPER SKIN WAS REPAIRED I.A.W B767-300 SRM 51-70 (2241451)
